# SDR MALA010336

- Difficulty date: March 16, 2001
- Submitted: April 5, 2001
- Operation: Air carrier
- Aircraft: N430XJ
- Make and model: Saab 340B
- Aircraft serial: 430
- Aircraft time: 8,511 hours, 9,720 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, CORROSION ON WEB AND ON INBOARD FLOOR SUPPORT FLANGE, SEAT TRACK 18.3 FS 294.0 THRU FS 415.  MAINTENANCE REMOVED CORROSION FROM WEB AND IB FLOOR SUPPORT. MATERIAL REMOVED IS OUT OF LIMITS.  CUT OUT DAMAGED SECTION OF SEAT TRACK IAW SRM 53-70-60. OPERATIONAL CHECK PERFORMED ON EMERGENCY LIGHTING IAW AMM 33-50-00-5. OPS CHECK GOOD.
